# SDR ABXA030336

- Difficulty date: August 1, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 55,366 hours, 50,627 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 995576311
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR INTERIOR WEB JUST FORWARD OF DOOR HANDLE WAS CRACKED.  REPLACED WEB IAW DC-9 SRM 51-30-2.
